Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16 (2003), Issue 3, Pages 243-248
http://dx.doi.org/10.1155/S1048953303000182

Common fixed point theorems for a pair of countably condensing mappings in ordered banach spaces

1Kasubai, Gurukul Colony, Almedpur 413515, Maharashtra, India
2National University of Ireland, Department of Mathematics, Galway, Ireland
3Florida Institute of Technology, Department of Mathematical Sciences, Melbourne 32901, FL, USA

Received 1 January 2003; Revised 1 June 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper some common fixed point theorems for a pair of multivalued weakly isotone mappings on an ordered Banach space are proved.